# SDR CA000830003

- Difficulty date: August 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,910 hours
- Engine: Ge CF343A1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Unsecure
- Location: Avioncs Bay Dr
- Component: Handle Assy, Cndair, CL6002B19
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK TO YUL DUE TO A AVIONICS BAY DOOR CAUTION AT 2800 FEET. FOUND DOOR HANDLE NOT SECURED.DOOR HANDLE CYCLED AND LATCHED PROPERLY, FOUND OPERATIONAL.
